Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
The intrinsic dimensionality of spectropolarimetric data
Authors: Ramos, A. A.; Socas-Navarro, H.; Ariste, A. L.; González, M. J. M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Astrophysical Journal
Volume: 660
Issue / Number: 2
Start Page: 1690
End Page: 1699
Document Type: Article
ID: 341318.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.